# SDR UPS02839669

- Difficulty date: September 20, 2002
- Submitted: October 14, 2002
- Operation: Air carrier
- Aircraft: N744UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45944
- Aircraft time: 74,722 hours, 48,614 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: S2652479
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1,  FLOOR SUPPORT CORRODED AT BL0 FS 1723-1730 LT LOWER FLANGE.    BLENDED CORROSION IAW DC8 SRM 51-1-8 OUT OF LIMITS IAW DC8 SRM 53-2- 0 MAD ID FLOOR SUPPORT PN S2652479, ALODINED & PRIMED IAW DC8 SRM 51 -1-8, INSTALLED IAW DC8 SRM 51-1-21D
